Stability of discrete-time systems with time-varying delays via a novel summation inequality

Alexandre Seuret, Frederic Gouaisbaut, Emilia Fridman

Research output: Contribution to journalArticlepeer-review

Abstract

This technical note is concerned with the stability analysis of discrete linear systems with time-varying delays. The novelty of the technical note comes from the consideration of a new inequality which is less conservative than the celebrated Jensen inequality employed in the context of discrete-time delay systems. This inequality is a discrete-time counterpart of the Wirtinger-based integral inequality that was recently employed for the improved analysis of continuous-tine systems with delays. However, differently from the continuous-time case, the proof of the new inequality is not based on the Wirtinger inequality. The method is also combined with an efficient representation of the improved reciprocally convex combination inequality in order to reduce the conservatism induced by the LMIs optimization setup. The effectiveness of the proposed result is illustrated by some classical examples from the literature.

Original languageEnglish
Article number7029019
Pages (from-to)2740-2745
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume60
Issue number10
DOIs
StatePublished - 1 Oct 2015

Keywords

  • Summation inequalities
  • stability analysis
  • time-varying delay

Fingerprint

Dive into the research topics of 'Stability of discrete-time systems with time-varying delays via a novel summation inequality'. Together they form a unique fingerprint.

Cite this